# SDR FDEA200907062499

- Difficulty date: July 6, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Part number: 662373779
- Condition: Cracked
- Location: Bs 263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WW : ELECTRICAL WIRE BUNDLE BRACKET IS GOUGED AND CRACKED AT STA 263, LBL 11.0 INCH BULKHEAD.  DEFECTIVE BRACKET REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
